# SDR VNAA202412240058

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Zon E100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183556 DISCREPANCY: AVIONICS BAY FLOORBOARD SUPPORT ANGLE ON THE AFT SIDE OF F.S. 280.00 IS CORRODED AROUND NUTPLATE LOCATIONS. CORRECTIVE ACTION: REMOVED AVIONICS BAY FLOORBOARD SUPPORT ANGLE ON THE AFT SIDE OF F.S. 280.00. INSTALLED NEW SERVICEABLE AVIONICS BAY FLOORBOARD SUPPORT ANGLE ON THE AFT SIDE OF F.S. 280.00 IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01            CC670-34256-3
